# SDR UALA2011042001906

- Difficulty date: April 18, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 37,231 hours, 14,915 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Deployed
- Location: E Exit Row
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS DEPLOYED ONE ROW-EMERGENCY EXIT ROW.  SECURED MASKS PER MM.   SEATS 13ABC INOP.   ACCOMPLISHED OPERATIONAL TEST PER AMM, OPS CHECKED GOOD.
